Some computations of Frobenius-Schur indicators of the regular representations of Hopf algebras

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

We study Frobenius-Schur indicators of the regular representations of finite-dimensional semisimple Hopf algebras, especially group-theoretical ones. Those of various Hopf algebras are computed explicitly. In view of our computational results, we formulate the theorem of Frobenius for semisimple Hopf algebras and give some partial results on this problem.

Original languageEnglish
Pages (from-to)325-357
Number of pages33
JournalAlgebras and Representation Theory
Volume15
Issue number2
DOIs
Publication statusPublished - 2012 Apr 1

    Fingerprint

Keywords

  • Frobenius-Schur indicator
  • Fusion category
  • Hopf algebra

ASJC Scopus subject areas

  • Mathematics(all)

Cite this